Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have loose stools, vomiting, bad mood, loss of sleep. What is wrong?

My two year old son was diagnosed by a Gastroenterologist that his body absorbs too much of something in his body that causes him to have loose stools . But lately he has been throwing up after eating and drinking anything and his stool has become worst. He cries constantly till I can finally get him to sleep then he cries on and off in his sleep then suddenly wakes up screaming. Now he only does this after he has eaten or drank something. Can someone help me out with what could possibly be wrong with my son? This vomiting has been going on for about three days now but he has not become dehydrated yet for I am pushing the fluids. Thanks
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
he may be suffering from gastroenteritis. he needs anti emetics like ondensetran syrup. the crying episodes may be due to colicky pain which may be a manifestation of bacterial infection. he may need a course of antibiotic, oral zinc 20mg/day and ORS(oral rehydration solution).
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor